# SDR CALA0400585

- Difficulty date: July 24, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N14668
- Make and model: Boeing 737524
- Aircraft serial: 28928
- Aircraft time: 15,198 hours, 8,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 0322024T3
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN FUSELAGE SKIN AT PRODUCTION LAP JOINT APPROXIMATELY FIVE FEET BELOW R-1 DOOR, STA 294, S24R.  THE SKIN WAS REPAIRED IAW SRM 53-00-01, FIGURE 229, SHEET 41.
